# SDR ZZDA2011204

- Difficulty date: February 24, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 991840166
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB ATTACH ANGLE FASTENER, STA 1152, SHEARED.  ACCOMPLISHED ATTACH ANGLE REPLACEMENT PER EA 17-53-03024IR.
